MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 1944/46
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented remotely via merlin.Net, the right ventricle (rv) exhibited noise over sensing resulted in pacing inhibition.The right atrial (ra) lead had an unknown malfunction.Both the ra and rv leads were capped and replaced on (b)(6) 2025.The patient was recovering post procedure.
 
Additional Manufacturer Narrative
Correction: upon review the low voltage lead manufacturer report 2017865-2025-89201 should not have been submitted as medical device report (mdr) as the new information received that revision procedure was a right sided system replacement with no issue specified on the low voltage lead and the vein was occluded.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22325966
Report Number2017865-2025-89201
Device Sequence Number8857788
Product Code NVY
UDI-Device Identifier05414734502313
UDI-Public(01)05414734502313(10)A000079215(17)220430
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number1944/46
Device Lot NumberA000079215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY MRI.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight95 KG